ON THE UNIQUENESS OF THE CLISED ORBIT OF FITZHUGH-NAGUMO SYSTEM

Search this Article

Author(s)

    • HAYASHI Makoto
    • DEPARTMENT OF MATHEMATICS, COLLEGE OF SCIENCE AND TECHNOLOGY, NIHON UNIVERSITY

Journal

  • Mathematica japonicae

    Mathematica japonicae 46(2), 331-336, 1997-09-01

References:  7

Codes

  • NII Article ID (NAID)
    10008786602
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top